# SDR AALA202502258786

- Difficulty date: December 23, 2024
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5463005920000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FITTING BORE OF PYLON SPIGOT RECEPTACLE IN RH PYLON MEASURES OF CORROSION ARE L=12.00INCH, W=1.27INCH, D=0.003INCH. MAINTENANCE REPLACED SPIGOT FITTING ON RH PYLON IAW AMM 54-51-41-000-001-A, A319 SRM 54-51-12-300-001 AND AMM 54-51-41-400-001-A.
